Biblioteca de la Universidad Complutense de Madrid

Applications of proximal calculus to fixed point theory on Riemannian manifolds

Impacto

Azagra Rueda, Daniel y Ferrera Cuesta, Juan (2007) Applications of proximal calculus to fixed point theory on Riemannian manifolds. Nonlinear Analysis Theory, Methods & Applications, 67 (1). pp. 154-174. ISSN 0362-546X

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

285kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0362546X06002628



Resumen

We prove a general form of a fixed point theorem for mappings from a Riemannian manifold into itself which are obtained as perturbations of a given mapping by means of general operations which in particular include the cases of sum (when a Lie group structure is given on the manifold) and composition. In order to prove our main result we develop a theory of proximal calculus in the setting of Riemannian manifolds.


Tipo de documento:Artículo
Palabras clave:Proximal subdifferential; Riemannian manifolds; Fixed point theory;
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:14760
Depositado:17 Abr 2012 10:58
Última Modificación:06 Feb 2014 10:08

Sólo personal del repositorio: página de control del artículo